# SDR RAAA97B1001

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 873100212
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD RT OVERWING EMERGENCY EXIT EGRESS IDENTIFIER LIGHT STAYS ON DURING SERVICE CHECK.  REPLACED EGRESS IDENTIFIER LIGHT ASSY.
